# SDR UALA2011080804159

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 79,312 hours, 12,751 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 3
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT IT WAS DIFFICULT TO GET IAS-MACH ON MCP TO CHANGE BETWEEN MACH AND AIRSPEED.  COMPLIED WITH MEL.  REPLACED THE AFCS MODE CONTROL PANEL PER MM, OPS CHECKED OKAY.
